Advertisement

Excitation control for three-dimensional Peregrine solution and combined breather of a partially nonlocal variable-coefficient nonlinear Schrödinger equation

  • Yi-Xiang ChenEmail author
  • Fang-Qian Xu
  • Yi-Liang Hu
Original Paper
  • 59 Downloads

Abstract

A (2 + 1)-dimensional variable-coefficient partially nonlocal nonlinear Schrödinger equation is considered, and analytical Peregrine solution (PS) and combined Akhmediev breather (AB) are presented from a reduced transformation and the Darboux transformation method. Based on these analytical solutions, the excitation control for three-dimensional PS and combined AB is investigated by comparing values between the maximum value of the effective propagation distance \(\zeta _{\max }\) and the crest position \(\zeta _{0}\) (for the first-order PS and second-order PS) or the crest position \(\zeta _n(n=1,2,3)\) (for the combined AB). If \(\zeta _{\max }<\zeta _{0}\), \(\zeta _{\max }=\zeta _{0}\) and \(\zeta _{\max }>\zeta _{0}\), the anterior excitation, crest excitation, and tail excitation of the first-order PS and second-order PS can be studied, respectively. Similarly, if \(\zeta _{\max }<\zeta _{n}\), \(\zeta _{\max }=\zeta _{n}\) and \(\zeta _{\max }>\zeta _{n}\), the anterior excitation, crest excitation, and tail excitation of the first first-order PS, the second-order PS and the second first-order PS in the combined AB can be discussed, respectively. The \(k+1\)-layer excited structures for the first-order PS, second-order PS, and the combined AB can be constructed for the fixed value of the Hermite polynomial parameter k.

Keywords

(2 + 1)-Dimensional variable-coefficient nonlinear Partially nonlocal nonlinearity Excitation control Peregrine solution Combined breather 

Notes

Acknowledgements

This work was supported by the National Natural Science Foundation of China (Grant No. 11775185) and the higher school visiting scholar development project (Grant No. FX2013103).

Compliance with ethical standards

Conflict of interest

The authors have declared that no conflict of interest exists.

References

  1. 1.
    Chen, J.C., Ma, Z.Y., Hu, Y.H.: Nonlocal symmetry, nonlocal symmetry, Darboux transformation and soliton–cnoidal wave interaction solution for the shallow water wave equation. J. Math. Anal. Appl. 460, 987–1003 (2018)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Wang, Y.Y., Zhang, P., Dai, C.Q.: Re-study on localized structures based on variable separation solutions from the modified tanh-function method. Nonlinear Dyn. 83, 1331–1339 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Guo, M., Fu, C., Zhang, Y., Liu, J., Yang, H.: Study of Ion-Acoustic solitary waves in a magnetized plasma using the three-dimensional time-space fractional Schamel-KdV equation. Complexity 2018, UNSP 6852548 (2018).  https://doi.org/10.1155/2018/6852548 zbMATHGoogle Scholar
  4. 4.
    Tao, M., Zhang, N., Gao, D., Yang, H.: Symmetry analysis for three-dimensional dissipation Rossby waves. Adv. Differ. Equ. 2018, 300 (2018).  https://doi.org/10.1186/s13662-018-1768-7 MathSciNetCrossRefGoogle Scholar
  5. 5.
    Zhang, Y., Dong, H., Zhang, X., Yang, H.: Rational solutions and lump solutions to the generalized(3 + 1)-dimensional shallow water-like equation. Comput. Math. Appl. 73, 246–252 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ding, D.J., Jin, D.Q., Dai, C.Q.: Analytical solutions of differential-difference sine-Gordon equation. Therm. Sci. 21, 1701–1705 (2017)CrossRefGoogle Scholar
  7. 7.
    Dai, C.Q., Wang, Y.Y., Biswas, A.: Dynamics of dispersive long waves in fluids. Ocean Eng. 81, 77–88 (2014)CrossRefGoogle Scholar
  8. 8.
    Zhang, X.E., Chen, Y., Zhang, Y.: Breather, lump and X soliton solutions to nonlocal KP equation. Comput. Math. Appl. 74, 2341–2347 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Ma, Z.Y., Chen, J.C., Fei, J.X.: Lump and line soliton pairs to a (2 + 1)-dimensional integrable Kadomtsev–Petviashvili equation. Comput. Math. Appl. 76, 1130–1138 (2018)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ma, W.X., Yong, X.L., Zhang, H.Q.: Diversity of interaction solutions to the (2 + 1)-dimensional Ito equation. Comput. Math. Appl. 75, 289–295 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Zhu, S.D., Song, J.F.: Residual symmetries, nth Bäcklund transformation and interaction solutions for (2 + 1)-dimensional generalized Broer–Kaup equations. Appl. Math. Lett. 83, 33–39 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhang, N., Xia, T., Jin, Q.: N-Fold Darboux transformation of the discrete Ragnisco–Tu system. Adv. Differ. Equ. 2018, 302 (2018).  https://doi.org/10.1186/s13662-018-1751-3 MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kong, L.Q., Liu, J., Jin, D.Q., Ding, D.J., Dai, C.Q.: Soliton dynamics in the three-spine \(\alpha \)-helical protein with inhomogeneous effect. Nonlinear Dyn. 87, 83–92 (2017)CrossRefGoogle Scholar
  14. 14.
    Fu, C., Lu, C., Yang, H.W.: Time-space fractional (2 + 1) dimensional nonlinear Schrödinger equation for envelope gravity waves in baroclinic atmosphere and conservation laws as well as exact solutions. Adv. Differ. Equ. 2018, 56 (2018).  https://doi.org/10.1186/s13662-018-1512-3 CrossRefGoogle Scholar
  15. 15.
    Yuan, Q., Chen, C., Yang, H.: Existence of positive solutions for a Schrodinger–Poisson system with bounded potential and weighted functions in R3. Bound. Value Probl. 2017, 151 (2017).  https://doi.org/10.1186/s13661-017-0886-6 CrossRefzbMATHGoogle Scholar
  16. 16.
    Dai, C.Q., Wang, Y.Y., Fan, Y., Yu, D.G.: Reconstruction of stability for Gaussian spatial solitons in quintic-septimal nonlinear materials under PT-symmetric potentials. Nonlinear Dyn. 92, 1351–1358 (2018)CrossRefGoogle Scholar
  17. 17.
    Zhang, X.H., Liu, L.S., Wu, Y.H., Cui, Y.J.: Entire blow-up solutions for a quasilinear p-Laplacian Schrodinger equation with a non-square diffusion term. Appl. Math. Lett. 74, 85–93 (2017)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Wang, Y.Y., Chen, L., Dai, C.Q., Zheng, J., Fan, Y.: Exact vector multipole and vortex solitons in the media with spatially modulated cubic-quintic nonlinearity. Nonlinear Dyn. 90, 1269–1275 (2017)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Dai, C.Q., Wang, D.S., Wang, L.L., Zhang, J.F., Liu, W.M.: Quasi-two-dimensional Bose–Einstein condensates with spatially modulated cubic-quintic nonlinearities. Ann. Phys. 326, 2356–2368 (2011)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Wang, X.H., Guo, Q.: The propagation properties of the elliptic Gaussian beam in strongly nonlocal nonlinear media. Acta Phys. Sin. 54, 3183–3188 (2005). (in Chinese)Google Scholar
  21. 21.
    Dai, C.Q., Fan, Y., Zhou, G.Q., Zheng, J., Chen, L.: Vector spatiotemporal localized structures in (3 + 1)-dimensional strongly nonlocal nonlinear media. Nonlinear Dyn. 86, 999–1005 (2016)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Wang, Y.Y., Dai, C.Q., Xu, Y.Q., Zheng, J., Fan, Y.: Dynamics of nonlocal and localized spatiotemporal solitons for a partially nonlocal nonlinear Schrodinger equation. Nonlinear Dyn. 92, 1261–1269 (2018)CrossRefGoogle Scholar
  23. 23.
    Dai, C.Q., Liu, J., Fan, Y., Yu, D.G.: Two-dimensional localized Peregrine solution and breather excited in a variable-coefficient nonlinear Schrödinger equation with partial nonlocality. Nonlinear Dyn. 88, 1373–1383 (2017)CrossRefGoogle Scholar
  24. 24.
    Yan, Z.Y.: Rogon-like solutions excited in the two-dimensional nonlocal nonlinear Schrödinger equation. J. Math. Anal. Appl. 380, 689–696 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Dai, C.Q., Wang, Y., Liu, J.: Spatiotemporal Hermite-Gaussian solitons of a (3 + 1)-dimensional partially nonlocal nonlinear Schrödinger equation. Nonlinear Dyn. 84, 1157–1161 (2016)CrossRefGoogle Scholar
  26. 26.
    Peregrine, D.H.: Water waves, nonlinear Schrödinger equations and their solutions. J. Aust. Math. Soc. Ser. B 25, 16–43 (1983)CrossRefGoogle Scholar
  27. 27.
    Broad, W.J.: Rogue giants at sea. The New York Times, 11 July 2006Google Scholar
  28. 28.
    Solli, D.R., Ropers, C., Koonath, P., Jalali, B.: Optical rogue waves. Nature 450, 1054 (2007)CrossRefGoogle Scholar
  29. 29.
    Wang, Y.Y., Li, J.T., Dai, C.Q., Chen, X.F., Zhang, J.F.: Solitary waves and rogue waves in a plasma with nonthermal electrons featuring Tsallis distribution. Phys. Lett. A 377, 2097–2104 (2013)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Zhang, J.F., Dai, C.Q.: Control of nonautonomous matter rogue waves. Acta Phys. Sin. 65, 050501 (2016)Google Scholar
  31. 31.
    Akhmediev, N., Ankiewicz, A., Taki, M.: Waves that appear from nowhere and disappear without a trace. Phys. Lett. A 373, 675 (2009)CrossRefGoogle Scholar
  32. 32.
    Wang, Y.Y., Dai, C.Q., Zhou, G.Q., Fan, Y., Chen, L.: Rogue wave and combined breather with repeatedly excited behaviors in the dispersion/diffraction decreasing medium. Nonlinear Dyn. 87, 67–73 (2017)CrossRefGoogle Scholar
  33. 33.
    Zhu, Y., Qin, W., Li, J.T., Han, J.Z., Wang, Y.Y., Dai, C.Q.: Recurrence behavior for controllable excitation of rogue waves in a two-dimensional PT-symmetric coupler. Nonlinear Dyn. 88, 1883–1889 (2017)CrossRefGoogle Scholar
  34. 34.
    Dai, C.Q., Wang, X.G., Zhang, J.F.: Nonautonomous spatiotemporal localized structures in the inhomogeneous optical fibers: interaction and control. Ann. Phys. 326, 645–656 (2011)CrossRefGoogle Scholar
  35. 35.
    Dai, C.Q., Wang, Y.Y.: Controllable combined Peregrine soliton and Kuznetsov–Ma soliton in PT-symmetric nonlinear couplers with gain and loss. Nonlinear Dyn. 80, 715–721 (2015)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Zhang, J.F., Lou, J.H.: Line optical rogue waves and transmission controlling in inhomogeneous nonlinear waveguides. Acta Opt. Sin. 33, 0919001 (2013). (in Chinese) CrossRefGoogle Scholar
  37. 37.
    Wu, L., Li, L., Zhang, J.F.: Controllable generation and propagation of asymptotic parabolic optical waves in graded-index waveguide amplifiers. Phys. Rev. A 78, 013838 (2008)CrossRefGoogle Scholar
  38. 38.
    Dai, C.Q., Zhu, S.Q., Wang, L.L., Zhang, J.F.: Exact spatial similaritons for the generalized (2+1)-dimensional nonlinear Schrodinger equation with distributed coefficients. Europhys. Lett. 92, 24005 (2010)CrossRefGoogle Scholar
  39. 39.
    Dai, C.Q., Wang, Y.Y., Tian, Q., Zhang, J.F.: The management and containment of self-similar rogue waves in the inhomogeneous nonlinear Schröinger equation. Ann. Phys. 327, 512–521 (2012)CrossRefGoogle Scholar
  40. 40.
    Maruno, K., Ohta, Y.: Localized solitons of a (2 + 1)-dimensional nonlocal nonlinear Schrödinger equation. Phys. Lett. A 372, 4446–4450 (2008)CrossRefGoogle Scholar
  41. 41.
    Dai, C.Q., Zhang, J.F.: Exact spatial similaritons and rogons in 2D graded-index waveguides. Opt. Lett. 35, 2651–2653 (2010)CrossRefGoogle Scholar
  42. 42.
    Zhu, H.P., Chen, L., Chen, H.Y.: Hermite Gaussian vortex solitons of a (3 + 1)-dimensional partially nonlocal nonlinear Schrödinger equation with variable coefficients. Nonlinear Dyn. 85, 1913–1918 (2016)CrossRefGoogle Scholar
  43. 43.
    Kedziora, D.J., Ankiewicz, A., Akhmediev, N.: Circular rogue wave clusters. Phys. Rev. E 84, 056611 (2011)CrossRefGoogle Scholar
  44. 44.
    Kedziora, D.J., Ankiewicz, A., Akhmediev, N.: Second-order nonlinear Schrodinger equation breather solutions in the degenerate and rogue wave limits. Phys. Rev. E 85, 066601 (2012)CrossRefGoogle Scholar
  45. 45.
    Reeves-Hall, P.C., Taylor, J.R.: Wavelength and duration tunable sub-picosecond source using adiabatic Raman compression. Electron. Lett. 37, 417–418 (2001)CrossRefGoogle Scholar
  46. 46.
    Reeves-Hall, P.C., Lewis, S.A.E., Chernikov, S.V., Taylor, J.R.: Picosecond soliton pulse-duration-selectable source based on adiabatic compression in Raman amplifier. Electron. Lett. 36, 622–624 (2000)CrossRefGoogle Scholar
  47. 47.
    Serkin, V.N., Hasegawa, A., Belyaeva, T.L.: Nonautonomous solitons in external potentials. Phys. Rev. Lett. 98, 074102 (2007)CrossRefGoogle Scholar
  48. 48.
    Kruglov, V.I., Peacock, A.C., Harvey, J.D.: Exact self-similar solutions of the generalized nonlinear Schrodinger equation with distributed coefficients. Phys. Rev. Lett. 90, 113902 (2003)CrossRefGoogle Scholar
  49. 49.
    Yang, R.C., Hao, R.Y., Li, L., Shi, X.J., Li, Z.H., Zhou, G.S.: Exact gray multi-soliton solutions for nonlinear Schrodinger equation with variable coefficients. Opt. Commun. 253, 177–185 (2005)CrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2018

Authors and Affiliations

  1. 1.School of Electronics InformationZhejiang University of Media and CommunicationsHangzhouPeople’s Republic of China

Personalised recommendations